MathSciNet Relay Station
MathSciNet bibliographic data
MR300161 (45 #9209) 47G05 (42A40 44A15)
Walsh, T. On the summation of conjugate Fourier integrals of functions of several variables. Bull. Amer. Math. Soc. 78 (1972), 840–843.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement